# SDR SIMA200321005

- Difficulty date: July 27, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N715AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145262
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE LEFT OMEGA BEAM BETWEEN FRAMES 24 AND 25 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUT OUT THE DAMAGED AREA AND PERFORMED AN NDT INSPECTION.  FABRICATED A FILLER, EXTERNAL ANGLE AND SHIMS.  REPAIR DONE IAW EMB 145 SRM, SRM EMB 145/1142, REV 22, CHAPTER 53-21-10 FIG 202.  (M)
